# SDR SWAA2024022653803

- Difficulty date: February 20, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 37,928 hours, 17,729 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EPL PATHWAYS STRIPS AT ROW 1DEF; 30ABC AND 30DEF INOP.<[01] REMOVED AND REPLACED EPL PATHWAYS STRIPS AT ROW 1DEF; 30ABC AND 30DEF; REF. B737-800 SWA WORK INSTRUCTION NO. 733-080-00-01.;[02] VERIFIED REPLACEMENT
